A Caltech Library Service

The good pants homology and the Ehrenpreis Conjecture

Kahn, Jeremy and Markovic, Vladimir (2015) The good pants homology and the Ehrenpreis Conjecture. Annals of Mathematics, 182 (1). pp. 1-72. ISSN 0003-486X. doi:10.4007/annals.2015.182.1.1.

[img] PDF - Published Version
See Usage Policy.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We develop the notion of the good pants homology and show that it agrees with the standard homology on closed surfaces. (Good pants are pairs of pants whose cuffs have the length nearly equal to some large number R>0.) Combined with our previous work on the Surface Subgroup Theorem, this yields a proof of the Ehrenpreis Conjecture.

Item Type:Article
Related URLs:
URLURL TypeDescription DOIArticle Paper
Additional Information:© 2015 Department of Mathematics, Princeton University. Received: January 11, 2013; Revised: July 7, 2014; Accepted: 25 July 2014. JK is supported by NSF grant number DMS-0905812.
Funding AgencyGrant Number
Subject Keywords:The Ehrenpreis Conjecture, The Good pants Homology
Issue or Number:1
Record Number:CaltechAUTHORS:20150611-151143202
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:58204
Deposited By: Tony Diaz
Deposited On:13 Jun 2015 01:23
Last Modified:10 Nov 2021 22:01

Repository Staff Only: item control page